# SDR GLBA2014021700385

- Difficulty date: February 17, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 42,890 hours, 50,535 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1294200363
- Part serial: NSN
- Condition: Cracked
- Location: Fuselage
- Part time: 42,890 hours, 50,535 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION MX FOUND A CRACK IN THE FUSELAGE FRAME AT FS 183.250, BETWEEN STRINGERS 2R & 3R WHERE THE DUCT PASSES THROUGH THE FRAME, .5 INCHES IN LENGTH.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 14-1900-53-012.
